Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On equivariant slice knots


Authors: Jae Choon Cha and Ki Hyoung Ko
Journal: Proc. Amer. Math. Soc. 127 (1999), 2175-2182
MSC (1991): Primary 57M25, 57M60; Secondary 57Q60
Published electronically: March 1, 1999
MathSciNet review: 1605928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We suggest a method to detect that two periodic knots are not equivariantly concordant, using surgery on factor links. We construct examples which satisfy all known necessary conditions for equivariant slice knots- Naik's and Choi-Ko-Song's improvements of classical results on Seifert forms and Casson-Gordon invariants of slice knots - but are not equivariantly slice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57M60, 57Q60

Retrieve articles in all journals with MSC (1991): 57M25, 57M60, 57Q60


Additional Information

Jae Choon Cha
Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, 305–701, Korea
Email: jccha@knot.kaist.ac.kr

Ki Hyoung Ko
Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, 305–701, Korea
Email: knot@knot.kaist.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04868-6
PII: S 0002-9939(99)04868-6
Keywords: Periodic knot, concordance
Received by editor(s): September 21, 1997
Published electronically: March 1, 1999
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1999 American Mathematical Society